# SDR DALA2024070106673

- Difficulty date: June 28, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N684DA
- Make and model: Boeing 757232
- Aircraft serial: 27104
- Aircraft time: 97,555 hours, 41,493 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 1560 S26-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 684 FUSELAGE / MAIN FRAME / STA 1560 FRAME / INNER CHORD / BETWEEN S-26R & S-27R / CRACK DTE, ERA 618328-14. CORRECTIVE ACTION: REF ERA 618328-14. (0418561)
